Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  787.11002
Autor:  Erdös, Paul; Joó, M.; Joó, I.
Title:  On a problem of Tamas Varga. (In English)
Source:  Bull. Soc. Math. Fr. 120, No.4, 507-521 (1992).
Review:  The authors investigate properties of the expansion of 1 to base q where 1 < q < 2. In part 1 they investigate the class of q for which the length of consecutive 0 digits in the expansion is not bounded. In part 2 they investigate properties of the sets An = An(q) = \left{sumi = 0n-1\epsiloni qi,  \epsiloni = 0{or} 1\right}, n = 1,2,... In part 3 they study the digit distribution of the greedy expansion of almost all x, with 0 < x < 1 to base q.
Reviewer:  A.Knopfmacher (Wits)
Classif.:  * 11A63 Radix representation
                   11K16 Normal numbers, etc.
                   00A07 Problem books
Keywords:  digit expansions; distribution of digits; greedy expansion

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page